# SDR USAA2010112992674

- Difficulty date: November 26, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 4,074 hours, 1,226 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: 61639203
- Part serial: C2349
- Condition: Low Pressure
- Location: R3 Door
- Part time: 3,384 hours, 994 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 434 - LAS - EES - 3-R SLIDE BOTTLE PRESSURE LOW.  MAINTENANCE REMOVED AND REPLACED SLIDE BOTTLE AT 3-R DOOR.
